Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 261, NWS Atlanta, GA

July 21, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2022, 1:50 PM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2022, 1:50 PM EDT (17:50 UTC)
Expired
Jul 21, 2022, 2:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 2:03 PM EDTTSTM WND DMG1 Ssw Harrisonville, GATREE DOWN ON YOUNG MILL RD IN FAR NORTH TROUP COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1567 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS52 KFFC 211750
SVRFFC
GAC077-149-199-285-211830-
/O.NEW.KFFC.SV.W.0261.220721T1750Z-220721T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
150 PM EDT Thu Jul 21 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meriwether County in west central Georgia...
  Southeastern Heard County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Southwestern Coweta County in west central Georgia...

* Until 230 PM EDT.

* At 150 PM EDT, a severe thunderstorm was located over Corinth, or 8
  miles southeast of Franklin, and is nearly stationary.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Franklin, Hogansville, Grantville, Luthersville, Lone
  Oak, Corinth, Saint Marks, Harrisonville, Hillcrest and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3319 8514 3332 8514 3332 8495 3326 8471
      3305 8472 3304 8495
TIME...MOT...LOC 1750Z 312DEG 3KT 3321 8497 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
187 
WWUS52 KFFC 211816
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Thu Jul 21 2022

GAC077-149-199-285-211830-
/O.CON.KFFC.SV.W.0261.000000T0000Z-220721T1830Z/
Meriwether GA-Heard GA-Troup GA-Coweta GA-
216 PM EDT Thu Jul 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHWESTERN MERIWETHER...SOUTHEASTERN HEARD...NORTHEASTERN TROUP
AND SOUTHWESTERN COWETA COUNTIES...

At 216 PM EDT, a severe thunderstorm was located over Corinth, or 10
miles southeast of Franklin, and is nearly stationary.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
LaGrange, Hogansville, Grantville, Lone Oak, Corinth, Saint Marks,
Harrisonville, Hillcrest and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3319 8514 3326 8500 3325 8482 3305 8482
      3304 8495
TIME...MOT...LOC 1816Z 312DEG 3KT 3320 8495 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:31 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 21, 11:31 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1131 AM EDT Thu Jul 21 2022

.UPDATE...

The line showers and thunderstorms from that came in from TN this
morning is beginning to diminish, but current radar loop is
showing some redevelopment to the west of the metro. Have updated
the forecast to reflect recent trends in precipitation and
temperature. Guidance has struggled with the setup today, so
coverage and timing remains to be seen. This morning's sounding
diagnosing CAPE at 2500+ J/kg and PWATs hovering at 2.0" still
leads to concerns over severe weather and flash flooding.

PREV DISCUSSION... /Issued 746 AM EDT Thu Jul 21 2022/

.Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 420 AM EDT Thu Jul 21 2022/

SHORT TERM /Today through Friday/...

Current satellite loop shows some mid to high clouds moving south
out of TN from the earlier storms. There area also some low
clouds forming over central and south GA. The storms from earlier
have diminished with the current convective activity confined to
KY/TN for the moment. The storms over TN are moving SE and if
they hold together they should push into Extreme N GA just before
daybreak. The latest run of the HRRR model shows these storms
diminishing just before they reach the GA/TN boarder, While the
NAM NEST shows them pushing int oN GA and into the ATL area by
12z. Just looking at the current radar trends it does appear they
are diminishing so leaning towards the HRRR solution but still
not confident as to what will actually happen. Expecting
convective activity to ramp ramp up again this afternoon as SPC
has much of the forecast area in a Slight Risk. A weak frontal
boundary over N GA this morning will sink south and stall over
Central GA this afternoon. This boundary combined with increased
instability indices, Daytime heating, and a very moist atmosphere
will be a prime environment for isolated severe storms Today. Low
level lapse rates >7.5C, SBCAPE between 3000-4000+ J/kg, and
Precipitable waters in the 1.8 to 2.1 inch range will help spark
severe thunderstorms producing damaging wind gusts, isolated
instances of hail, and periods of heavy rain. More widespread
coverage of clusters of thunderstorms are possible today and
activity could begin a bit earlier than yesterday.

While temperatures will hover near climatological normals (in the
upper 80s and low 90s), dewpoints in the mid to upper 70s will make
heat indices soar to near heat advisory levels. Still no plans to
issue one today as most locations approach indices just under
criteria and rain from thunderstorm activity as well as cold pools
overspreading large areas may help to limit temperatures.

01

LONG TERM /Friday Night through Wednesday/...

Saturday and Sunday...
What appeared to be ridging that would develop across TN over the
weekend in yesterdays model runs is delayed and remains centered
to the west of the area this weekend in the latest runs. ECMWF is
less aggressive at establishing any sort of ridge across the area
while the GFS bridges a 700mb ridge over the top and north of the
area. At the surface, the deep moisture axis and remnant surface
boundary will remain stretched across the southern part of the
state and serve as a focus for afternoon and evening
storms....thus pops will remain highest across the southern
tier...ie south of I20... and taper with northward extent. This is
evident in all the guidance regardless of the strength or lack
there of, of any ridging to our north. Regardless...pops will be
in the forecast through the weekend with temps running a few
degrees above normal.

Monday through Wednesday...
Model differences start to appear Monday which manifest
themselves by Tuesday across the southern US. GFS and to some
degree the Canadian suggest a little more ridging developing
across the mid-south centered over the Arklamiss region which
keeps heights higher across the southeast. The ECMWF keeps the SE
in a break between a stronger Atlantic mid level ridge and the
persistent ridge over the west and southern plains. The result is
a more pronounced BL moisture axis across the area which would
result in higher pops through mid week. It remains to be seen
which of the model solutions will be correct as the timing of a
mid level shortwave working through the flow from the NW US into
the mid Atlantic States by Tue per ECMWF is a part of the reason
for the differences. All solutions at least keep a moist BL, even
within the solutions suggesting a mid level ridge nearby resulting
in at least chances of rain/storms each day. NBM guidance
maximizes pops area wide Monday and Tuesday running 40-60 pct each
day. Slightly lower on Wed...likely due to uncertainties creeping
into the guidance at that point.

-Stellman

30

AVIATION...
12Z Update...
2 maybe 3 rounds of storms expected today. The 1st line going
through ATL right now with the second surge moving south out of
TN this morning. The 3rd round will be the diurnally driven storms
expected this afternoon. The ATL/AHN area will be affected by all
3 round but the MCN/CSG areas may only see precip this afternoon
depending on how far south this 1st line goes. Ceilings will range
from IFR to VFR all day with the convective activity rolling
through the state. VSBYs will be in the MVFR and VFR range due to
the storms as well. Winds expected to stay out of the W-SW in the
5-10kt range but will see higher gust in and around any
developing storms.

//ATL Confidence...12Z Update...
Medium to high confidence on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  71  93 /  40  50  10  30
Atlanta         72  88  73  93 /  50  60  10  30
Blairsville     67  88  66  90 /  30  20   5  30
Cartersville    71  90  71  93 /  40  30  10  20
Columbus        73  87  73  91 /  50  70  20  40
Gainesville     72  89  71  93 /  40  40  10  30
Macon           73  89  73  93 /  50  70  20  40
Rome            72  95  72  97 /  40  20   5  20
Peachtree City  70  87  71  92 /  50  70  20  30
Vidalia         74  91  74  92 /  30  70  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....30
AVIATION...01
Hazardous weather outlook, Jul 21, 9:54 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
954 AM EDT Thu Jul 21 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
954 AM EDT Thu Jul 21 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of strong storms currently extending from Rome to Athens
has been moving south through north Georgia this morning causing
gusty winds, frequent lightning, and heavy rainfall. This line is
slowing and will move southeast throughout the morning. As the
line slows the threat will shift to flooding considering the
widespread areas of heavy rain in occurring in urban areas and
areas that have already received heavy rainfall.

Another round of thunderstorms will possibly develop later this
afternoon and potentially organize into a strong line of storms
which will move south through the area. Damaging winds will be the
main threat which may result in downed trees due to wet soils
from previous days rains. Frequent lightning and heavy rainfall
will also be possible with any storms today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this weekend into next week.
Some storms each day could become strong to severe capable of
producing gusty winds, frequent lightning, and heavy rainfall,
however no widespread severe threat is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jul 21, 12:30 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1230 PM EDT Thu Jul 21 2022

GAZ042-044-053-054-211645-
Fayette GA-Coweta GA-Carroll GA-South Fulton GA-
1230 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of west central
Fayette, southeastern Carroll, Coweta and southwestern Fulton
Counties through 1245 PM EDT...

At 1230 PM EDT, a strong thunderstorm was over Byers Crossroads, or 9
miles north of Newnan, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Tyrone, Palmetto, Whitesburg, Moreland,
Sharpsburg, East Newnan, Plant Yates, Byers Crossroads,
Arnco-Sargent, Handy, Dunaway Gardens, Cannongate, Roscoe, Thomas
Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3358 8483 3357 8481 3359 8480 3344 8454
      3329 8471 3325 8495 3328 8495 3328 8496
      3348 8501
TIME...MOT...LOC 1630Z 315DEG 11KT 3350 8486

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 12:45 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1245 PM EDT Thu Jul 21 2022

GAZ042-052-053-211715-
Coweta GA-Carroll GA-Heard GA-
1245 PM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of Carroll, northern
Heard and western Coweta Counties through 115 PM EDT...

At 1244 PM EDT, a line of strong thunderstorms was along a line
extending from near Ranburne to near Clem to Newnan, and moving south
at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Carrollton, Bowdon, Mount Zion, Whitesburg, Ephesus,
Centralhatchee, Moreland, Roopville, East Newnan, Plant Yates, Seaton
Lake, Dunaway Gardens, Clem, John Tanner State Park, Blackjack
Mountain, Madras, Byers Crossroads, Arnco-Sargent and Tyus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3360 8500 3344 8469 3323 8471 3335 8512
      3338 8529 3365 8534
TIME...MOT...LOC 1644Z 009DEG 14KT 3356 8536 3350 8503 3338 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 1:17 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
117 PM EDT Thu Jul 21 2022

GAZ042-052-211745-
Carroll GA-Heard GA-
117 PM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of southwestern Carroll
and northern Heard Counties through 145 PM EDT...

At 117 PM EDT, a line of strong thunderstorms was along a line
extending from near Ranburne to near Roopville, and moving south at
10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Franklin, Bowdon, Ephesus, Centralhatchee, Roopville,
Frolona, Lowell, Plant Wansley, Tyus, Blackjack Mountain and
Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3357 8507 3330 8499 3327 8526 3354 8532
      3356 8532
TIME...MOT...LOC 1717Z 355DEG 7KT 3351 8539 3351 8514

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 1:18 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Thu Jul 21 2022

GAZ052-053-066-067-211745-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
118 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of northwestern
Meriwether, east central Heard, northeastern Troup and southwestern
Coweta Counties through 145 PM EDT...

At 118 PM EDT, a strong thunderstorm was near Powers Crossroads, or
near Newnan, moving south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Hogansville, Grantville, Luthersville, Moreland, Lone Oak,
East Newnan, Corinth, Harrisonville, Powers Crossroads and Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3339 8497 3339 8478 3316 8473 3315 8503
TIME...MOT...LOC 1718Z 004DEG 10KT 3332 8489

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 1:30 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Thu Jul 21 2022

GAZ066-067-211800-
Troup GA-Meriwether GA-
130 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of northwestern
Meriwether and northeastern Troup Counties through 200 PM EDT...

At 130 PM EDT, a strong thunderstorm was over Louise, or near
LaGrange, moving east at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Greenville, Hogansville, Lone Oak, Saint Marks, Mountville,
Louise, Odessadale, Stovall, Harrisonville, Hillcrest, Big Springs
and Wares Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3298 8505 3312 8513 3318 8500 3318 8477
      3304 8469 3293 8483
TIME...MOT...LOC 1730Z 281DEG 6KT 3308 8494

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 1:45 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Thu Jul 21 2022

GAZ042-052-053-211815-
Coweta GA-Carroll GA-Heard GA-
145 PM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of southwestern Carroll,
Heard and west central Coweta Counties through 215 PM EDT...

At 145 PM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Plant Wansley, and moving southeast at
10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin, Ephesus, Centralhatchee, Roopville, Frolona, Lowell, Plant
Wansley, Tyus, Blackjack Mountain, Powers Crossroads and
Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3348 8502 3325 8492 3328 8527 3352 8531
TIME...MOT...LOC 1745Z 321DEG 10KT 3349 8544 3340 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 20, 8:42 PM EDTSpecial Weather StatementFFCForsyth33 min
Jul 20, 9:12 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
Jul 20, 11:57 PM EDTSevere Thunderstorm WarningFFCGilmer63 min
Jul 21, 12:10 AM EDTFlash Flood WarningFFCGilmer6 hr
Jul 21, 6:55 AM EDTSpecial Weather StatementFFCCatoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more50 min
Jul 21, 7:44 AM EDTSpecial Weather StatementFFCCatoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more31 min
Jul 21, 8:17 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dade, Walker28 min
Jul 21, 8:35 AM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Jackson, Madison25 min
Jul 21, 8:48 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd27 min
Jul 21, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe28 min
Jul 21, 9:17 AM EDTSpecial Weather StatementFFCCobb, Floyd, Paulding, Polk28 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton28 min
Jul 21, 10:05 AM EDTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Gwinnett, Jackson25 min
Jul 21, 10:36 AM EDTSpecial Weather StatementFFCHaralson, Paulding24 min
Jul 21, 11:01 AM EDTSpecial Weather StatementFFCHaralson, Paulding29 min
Jul 21, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding35 min
Jul 21, 11:51 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton24 min
Jul 21, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton15 min
Jul 21, 12:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 12:30 PM EDTSpecial Weather StatementFFCCoweta15 min
Jul 21, 12:45 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Jul 21, 1:17 PM EDTSpecial Weather StatementFFCHeard28 min
Jul 21, 1:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 21, 1:30 PM EDTSpecial Weather StatementFFCTroup30 min
Jul 21, 1:37 PM EDTRiver Flood WarningFFCGwinnett, Walton8 hr
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 21, 2:30 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jul 21, 2:37 PM EDTSpecial Weather StatementFFCHeard23 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCHarris, Troup28 min
Jul 21, 3:19 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Jul 21, 3:27 PM EDTRiver Flood WarningFFCGwinnett2 hr
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCLamar, Pike31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCHarris32 min
Jul 21, 4:28 PM EDTSpecial Weather StatementFFCUpson32 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCBibb, Monroe32 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Jul 21, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jul 21, 5:52 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 21, 6:53 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam35 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jul 21, 7:37 PM EDTSpecial Weather StatementFFCHancock38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.